MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED GN 18GA X 1.16IN; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED GN 18GA X 1.16IN; PERIPHERAL IV CATHETERS
Catalog Number 381544
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.Device return is not anticipated.If additional information becomes available a supplemental will be filed.
 
Event or Problem Description
It was reported that bd insyte autoguard winged gn 18ga x 1.16in catheter hub is chipped and unable to connect.The following information was provided by the initial reporter: hub of catheter was chipped and unable to screw onto iv extension set.1.Could you please provide a further description of the issue?: hub of catheter was chipped and unable to screw onto iv extension set 2.What was the impact to the patient?: patient needed to be stuck twice for iv placement.3.Please confirm a product is still operable or not?: needed to use another angiocath.4.Did the event directly, or indirectly involve a patient or user?: yes, a patient was involved.5.Whether issue identified before or after the event?: issue was identified when the catheter would not screw into the extension set.
 
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.

Brand Name
BD INSYTE AUTOGUARD WINGED GN 18GA X 1.16IN
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key18044594
Report Number1710034-2023-01239
Device Sequence Number7468551
Product Code FOZ
UDI-Device Identifier00382903815449
UDI-Public(01)00382903815449
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Catalogue Number381544
Device Lot Number1323289
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown